# SDR DXTA2025080604480

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 10,314 hours, 5,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 3R ARE BACKWARDS. RED LIGHT IS FORWARD WHITE IS CLOSES TO EMERGENCY EXIT. I NSPECTED EMERGENCY LIGHTS AT SEAT 3R AREA. POWERED UP AIRCRAFT AND TURNED ON EMERGENCY LIGHTS AND VERIFIED LIGHTS ARE BACKWARDS.TURNED EMERGENCY LIGHTS OFF, POWERED DOWN AND REMOVED SEAT COVERING. REMOVED EMERGENCY FLOOR ACCENT LIGHT PN:M184EM-0924-K44 AND INSTALLED A NEW EMERGENCY FLOOR ACCENT LIGHT PN:M184EM-0924-K44. REMOVED BROKEN MOUNTING CLIP  AND INSTALLED WITH NEW ASSY LIGHT. INSURED WIRING IS PROPERPLY SECURIND AND INSTALL OF THE SEAT BASE COVER. POWERED UP AIRCRAFT AND PERFORMED OPS CHECK ON THE EMERGENCY ACCENT LIGHT ASSY. OPS CHECK FOUND TO BE SATISFACTORY. TURNED OFF EMERGENCY LIGHTS AND POWERED AIRCRAFT DOWN. ALL WORK DONE WITH REF TO CL3S0 AMM 33-51-00.
